# SDR SWAA2022120766547

- Difficulty date: October 31, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 521RB HAS CORNER DELAMINATION.  FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1, PAR 4 A.  REPAIRABLE IAW SRM 51-70-05-2R-6, FOLLOWING SRM 57-41-01-2R-1, PAR 4 E.  REMOVED FINISH IAW AMM 51-21-99-300-802, PAR 3 C 1, A, C.  REMOVED 1 BACKPLATE IAW SRM 51-40-02-0G-0, PAR 4 E.  REMOVED FOIL FROM BAGSIDE IAW SRM 51-70-14-2R-3 PAR. 4.(E)(1)-(3).  REMOVED DAMAGED  CORNERS AND CLEANED IAW SRM 51-70-05-2R-6 PAR. 4.A.-D.   FABRICATED REPAIR PLIES AND INSTALLED.   DAMAGE WAS REPAIRED IAW SRM 51-70-05-2R-6.
